American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Josef Hofbauer and Karl Sigmund. Evolutionary game dynamics. Bull. Amer. Math. Soc. 40 (2003) 479-519. MR 1997349.
Abstract, references, and article information   
View Article: PDF

[2] Mary Lynn Reed. Algebraic structure of genetic inheritance . Bull. Amer. Math. Soc. 34 (1997) 107-130. MR 1414973.
Abstract, references, and article information   
View Article: PDF

[3] Samuel Karlin. Mathematical models, problems, and controversies of evolutionary theory. Bull. Amer. Math. Soc. 10 (1984) 221-273. MR 733693.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1